# SDR AALA202110252973

- Difficulty date: October 13, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 27,290 hours, 10,764 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367175605200
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLOOR PANEL 261PF DELAMINATED. **SUPPLEMENTAL REPORT FOR AALA202110152973: REPLACED FLOOR PANEL PER 53-00-00-400--801-A. ** (CLOSED)
